MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL0123
Medical Device Problem Codes Break (1069); Unraveled Material (1664)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Occupation: health professional (hpro).(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during mammoplasty, there were ruptures or break off on the device.There was skin opening after use.The ruptures caused a surgical time extension of more than 30 mins and incision extended to more than 1 inch.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during mammoplasty, there were ruptures or break off on the device.The ruptures caused a surgical time extension of more than 30 mins and incision extended to more than 1 inch.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7758166
Report Number1219930-2018-04315
Device Sequence Number1860625
Product Code GAM
UDI-Device Identifier20884521130538
UDI-Public20884521130538
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberVLOCL0123
Device Catalogue NumberVLOCL0123
Device Lot NumberA6E0426VFX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/08/2018
10/09/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date10/02/2018
11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;